Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1760-1766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a18,
author = {A. M. Il'in},
title = {Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions},
journal = {Differencialʹnye uravneni\^a},
pages = {1760--1766},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a18/}
}
TY - JOUR AU - A. M. Il'in TI - Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions JO - Differencialʹnye uravneniâ PY - 1985 SP - 1760 EP - 1766 VL - 21 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_10_a18/ LA - ru ID - DE_1985_21_10_a18 ER -
A. M. Il'in. Investigation of singularly perturbed boundary value problems by the method of matching asymptotic expansions. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1760-1766. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a18/